# SDR REXA2020010720016

- Difficulty date: December 20, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: (DUE WET INSULATIONS) MAIN AVIONICS COMPARTMENT, CORROSION ON STGR SPLICE  26R AT FS333 (SM)[E/E].                      
"SUMMARY OF NRC 00231: SPLICE 26R AT FS333 WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01                                                 
"
